# SDR AALA984060

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WHILE IN FOR MBV MAINTENANCE FOUND TWO AREA OF CORROSION ON THE UPPER SURFACE OF THE UPPER FLANGE OF THE FLOORBEAM AT STATION 933 LBL 11.  AFTER BLENDING, THE AREAS WERE DYE CHECKED SHOT/ROTO PEENED PER SRM 51-20-06.  REFINISHED PER SRM AND FILLED WITH BMS5-95 SEALANT.  (M)
